MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2014

Chlorpromazine-induced skin pigmentation with corneal and lens opacities.

Huff Laura S, Prado Renata, Pederson Jon F, Dunnick Cory A, Lucas Lisa M

Клинический случайСтатьяПеревод в очереди

Аннотация

Chlorpromazine is known to cause abnormal oculocutaneous pigmentation in sun-exposed areas. We present the case of a psychiatric patient who developed blue-gray pigmentation of the skin as well as corneal and lens opacities following 7 years of chlorpromazine treatment. Ten months after discontinuation of chlorpromazine, the skin discoloration and anterior lens deposits showed partial improvement, but the corneal deposits remained unchanged. A review of the literature on the reversibility of chlorpromazine-induced abnormal oculocutaneous pigmentation also is provided.

Для цитирования: Huff Laura S, Prado Renata, Pederson Jon F, Dunnick Cory A, Lucas Lisa M. Chlorpromazine-induced skin pigmentation with corneal and lens opacities.. Cutis. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.